# SDR SWAA2021082398061

- Difficulty date: July 24, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HOLES A AND B POSITIONS ON SEAT TRACK AT BS 727B AND LBL 24.75 IN AFT PAX CABIN FLOOR STRUCTURE ; 2021-325973 / [01] TOOL USED PN NORTEC 500D; SN:N500X12101V022235; DUE DATE: 03-JUN-22; [02] TOOL USED: CALIPER; P/N: DIGITAL 150; S/N: AE-4125; DUE DATE: 21/MAY/22; [03] TOOL USED: CALIPER P/N: 500-464 S/N: 15045614 DUE DATE: JAN-22-2022 AND SMALL HOLE GAUGES P/N: 154-901 S/N: AE-407095 DUE DATE: JAN-16-2022; [04] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138203; DUE DATE: 05-MAR-22; [05] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN:210138203; DUE DATE: 05-MAR-22; [06] TOOL USED: CALIPER P/N: 54-100-00-2; S/N: 141233087; DUE DATE: 17-JUN-22; [07] PERFORMED PERMANENT REPAIR ON HOLES A AND B POSITIONS ON SEAT TRACK AT BS 727B AND LBL 24.75 IN AFT PAX CABIN FLOOR STRUCTURE IAW EA # 21-153-02197 AND 21-153-02197-WIP1; [08] PERFORMED PERMANENT REPAIR ON HOLES A AND B POSITIONS ON SEAT TRACK AT BS 727B AND LBL 24.75 IN AFT PAX CABIN FLOOR STRUCTURE IAW EA # 21-153-02197 AND 21-153-02197-WIP1  RII
